Home 9 Journals 9 All Issues 9 Volume 4, Number 2 (2021)
Volume 4, Number 2 (2021)
Ricci curvature inequalities for warped product skew CR-submanifolds in
Cosymplectic space forms

Download PDF
Talal Al-Rashidi, Ayaed Al-Waqmi, Meraj A. Khan, Mugrin Bin Abdullah
and Abdul Latif Al-balawi
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 89-105
Abstract

The main objective of this paper is to achieve the Chen-Ricci inequality for skew CR-warped product submanifold isometrically immersed in a Cosymplectic space form in the expressions of the squared norm of mean curvature vector and warping functions. The equality cases is likewise discussed. However, in particular, we also derive Chen-Ricci inequality for CR-warped product submanifolds.

TALAL AL-RASHIDI
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA
Email: talalrh111@gmail.com

AYAED AL-BQMI
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA.
Email: New881292@gmail.com

MERAJ A. KHAN
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA
Email: meraj79@gmail.com

ABDUL LATIF AL-BALAWI
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA.
Email: aleabili818@gmail.com

MUGRIN BIN ABDULLAH
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA
Email: mbt7234@gmail.com

Prime and irreducible UP-filters of meet-commutative UP-algebras
Download PDF
G. Muhiuddin, Daniel A. Romano and Young Bae Jun
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 106-113
Abstract

In this article, we give a number of important properties of meet-commutative UP-algebras. In the class of these UP-algebras, we introduce and analyze the concepts of prime and irreducible UP-filters.

G. MUHIUDDIN
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA
Email: chishtygm@gmail.com

DANIEL A. ROMANO
INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE, KORDUNASKA ˇ STREET 6, 78000 BANJA LUKA, BOSNIA AND HERZEGOVINA.
Email: bato49@hotmail.com

YOUNG BAE JUN
DEPARTMENT OF MATHEMATICS EDUCATION GYEONGSANG NATIONAL UNIVERSITY, JINJU 52828, KOREA.
Email: skywine@gmail.com

New approach towards A-ideals in ternary semirings
Downlaod PDF
M. Palanikumar and K. Arulmozhi
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 114-125
Abstract

To interact somebody with someone various almost ideals (shortly A -ideals), quasi A -ideals, bi quasi A -ideals, tri A -ideals and tri quasi A -ideals in ternary semiring and give some characterizations. We develop the implications ideal =⇒ quasi ideal =⇒ two sided bi quasi ideal =⇒ two sided tri quasi ideal =⇒ two sided tri quasi A -ideal =⇒ two sided bi quasi A -ideal =⇒ bi A -ideal =⇒ quasi A -ideal =⇒ A -ideal and reverse implications do not holds with examples. We show that the union of A -ideals (bi A -ideals, quasi A -ideals, bi quasi A -ideals) is a A -ideal (bi A -ideal, quasi A -ideal, bi quasi A -ideal) in ternary semiring.

M. PALANIKUMAR
KINGS ENGINEERING COLLEGE, DEPARTMENT OF MATHEMATICS, CHENNAI, 602117, INDIA.
Email: palanimaths86@gmail.com

K. ARULMOZHI
BHARATH INSTITUTE OF HIGHER EDUCATION AND RESEARCH, DEPARTMENT OF MATHEMATICS, CHENNAI, 600073, INDIA.
Email: arulmozhiems@gmail.com

Fuzzy cut point spaces
Downlaod PDF
A. Swaminathan and S. Sivaraja
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 126-130
Abstract

By means of fuzzy connected topological space having no any fuzzy non-cut point, the concept of fuzzy cut-point space is introduced. We show that a fuzzy cut-point space is infinite. Moreover it is showed that a fuzzy cut-point space is non-compact. Finally we have studied fuzzy irreducible cut-point space.

A. SWAMINATHAN
DEPARTMENT OF MATHEMATICS, GOVERNMENT ARTS COLLEGE(AUTONOMOUS), KUMBAKONAM, TAMIL NADU-612 002, INDIA.
Email: asnathanway@gmail.com

S. SIVARAJA
RESEARCH SCHOLAR, DEPARTMENT OF MATHEMATICS, ANNAMALAI UNIVERSITY, ANNAMALAINAGAR, TAMIL NADU-608 002, INDIA.
Email: sivarajamathematics@gmail.com

Fuzzy paraopen sets and maps in fuzzy topological spaces
Downlaod PDF
S. Joseph, R. Balakumar and A. Swaminathan
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 131-140
Abstract

The purpose of this article is to study the concepts of fuzzy paraopen and fuzzy paraclosed sets in fuzzy topological spaces Further, we introduce few class of fuzzy maps namely fuzzy paracontinuous, ∗-fuzzy paracontinuous, fuzzy parairresolute, fuzzy minimal paracontinuous, fuzzy maximal paracontinuous mappings and study their prpoerties.

S. JOSEPH
RESEARCH SCHOLAR, DEPARTMENT OF MATHEMATICS, PRIST DEEMED TO BE UNIVERSITY, THANJAVUR, INDIA.
Email: jjalenjose@gmail.com

R. BALAKUMAR
DEPARTMENT OF MATHEMATICS, PRIST DEEMED TO BE UNIVERSITY, THANJAVUR, INDIA
Email: balaphdmaths@gmail.com

A. SWAMINATHAN
DEPARTMENT OF MATHEMATICS, GOVERNMENT ARTS COLLEGE(AUTONOMOUS), KUMBAKONAM, TAMIL NADU-612 002, INDIA
Email: asnathanway@gmail.com

Different Types of Prime bi-ideals in Ternary Semirings
Downlaod PDF
M. Palanikumar and K. Arulmozhi
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 141-148
Abstract

To interact three different types of prime bi-ideals are introduce and the relation between them is obtain. Also we have define three different mb -systems. The bi-ideal P of a ternary semiring R is 2-prime if and only if RML ⊆ P, where R is a right ideal, M is a lateral ideal and L is a left ideal of R, implies R ⊆ P or M ⊆ P or L ⊆ P. If B is a bi-ideal of R, then HB is the unique largest two-sided ideal of R contained B. Let M be a mb 3 system and bi-ideal B of R with B ∩ M = φ. Then there exists a 3-prime P of R containing B with P ∩ M = φ.

M. PALANIKUMAR
KINGS ENGINEERING COLLEGE, DEPARTMENT OF MATHEMATICS, CHENNAI, 602117, INDIA.
Email: palanimaths86@gmail.com

K. ARULMOZHI
BHARATH INSTITUTE OF HIGHER EDUCATION AND RESEARCH, DEPARTMENT OF MATHEMATICS, CHENNAI, 600073, INDIA
Email: arulmozhiems@gmail.com

Boundary value problems for pantograph equations under generalized
fractional derivative

Downlaod PDF
D. Vivek, E. M. Elsayed, K. Kanagarajan
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 149-154
Abstract

The sufficient conditions are estabilished for the existence of solutions for a class of boundary value problems for pantograph equations involving the ψ-type fractional deerivative in Caputo sense.

D. VIVEK
DEPARTMENT OF MATHEMATICS, PSG COLLEGE OF ARTS & SCIENCE, COIMBATORE-641014, INDIA.
Email: peppyvivek@gmail.com

E. M. ELSAYED
SECOND DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE,KING ABDULAZIZ UNIVERSITY, JEDDAH 21589, SAUDI ARABIA
Email: emmelsayed@yahoo.com

K. KANAGARAJAN
DEPARTMENT OF MATHEMATICS, SRI RAMAKRISHNA MISSION VIDYALAYA COLLEGE OF ARTS AND SCIENCE, COIMBATORE-641020, INDIA.
Email: kanagarajank@gmail.com

Common fixed point result for generalized α*- ψ-contraction for C-class
functions in b-metric spaces

Downlaod PDF
Taieb Hamaizia and Said Beloul
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 155-163
Abstract

 In this paper, we prove common fixed point theorems for α∗-ψ-contraction in b-metric spaces, which generalizes the result of S. Aleksic et al [Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces ,Adv. Fixed Point Theory, 9 (2019), No. 1, 1-16] using the concept of C class function in b-in metric spaces. An example is given to support our results.

TAIEB HAMAIZIA
LABORATORY OF DYNAMICAL SYSTEMS AND CONTROL, DEPARTMENT OF MATHEMATICS AND INFORMATICS, LARBI BEN M’HIDI UNIVERSITY, OUM-EL-BOUAGHI, 04000, ALGERIA.
Email: tayeb042000@yahoo.fr

SAID BELOUL
FACULTY OF EXACT SCIENCE, EL-OUED UNIVERSITY, ALGERIA
Email: beloulsaid@gmail.com

m-ideals and its generators of ternary semigroups
Downlaod PDF
M. Palanikumar and K. Arulmozhi
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 164-171
Abstract

 The purpose of this paper is to introduce some new classes of m-bi ideals and m-quasi ideals in ternary semigroups and give some characterizations in terms of bi ideals and quasi ideals. Let U1 be the m-bi ideal of T and U2 be the m-bi ideal of U1 such that U3 2 = U2, shown that U2 is a m-bi ideal of T. Let U1, U2 and U3 be the three ternary subsemigroups of T, it has been shown that U1U2U3 is a t-bi ideal if at least one of U1, U2, U3 is l-RI or m-LATI or n-LI of T. Also we discuss m-bi ideal generated by B is < B > sub>m= B ∪ P finite
BTsup>mBTm B. Examples are needed strengthen our results.

M. PALANIKUMAR
KINGS ENGINEERING COLLEGE, DEPARTMENT OF MATHEMATICS, CHENNAI, 602117, INDIA.
Email: palanimaths86@gmail.com

K. ARULMOZHI
BHARATH INSTITUTE OF HIGHER EDUCATION AND RESEARCH, DEPARTMENT OF MATHEMATICS, CHENNAI, 600073, INDIA
Email: arulmozhiems@gmail.com

On e*-regularity and e *-normality in intuitionistic fuzzy topological spaces
Downlaod PDF
S. Sivasangiri and S. Saravanakumar
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 172-179
Abstract

In this paper, the concept of intuitionistic fuzzy e ∗-open and e ∗-closed sets to introduce some new types of intuitionistic fuzzy e ∗-separation axioms, intuitionistic fuzzy e ∗-Ti space (for i = 3, 4) and intuitionistic fuzzy e ∗-regular and e ∗-normal spaces are introduced, some theorems about them are investigated. Stronger forms of intuitionistic fuzzy e ∗-regular and intuitionistic fuzzy e ∗-normal spaces are introduced. Moreover, the relationships between these separation axioms and others are investigated.

S. SIVASANGARI,
DEPARTMENT OF MATHEMATICS, PONNAIYAH RAMAJAYAM INSTITUTE OF SCIENCE & TECHNOLOGY (PRIST) (INSTITUTION DEEMED TO BE UNIVERSITY), THANJAVUR-613403, TAMILNADU.
Email: sivasangarimaths2020@gmail.com

G. SARAVANAKUMAR
DEPARTMENT OF MATHEMATICS, VEL TECH RANGARAJAN DR.SAGUNTHALA R&D INSTITUTE OF SCIENCE AND TECHNOLOGY (DEEMED TO BE UNIVERSITY), AVADI, CHENNAI-600062, INDIA.
Email: saravananguru2612@gmail.com

Generalizations of implication-based fuzzy subalgebras in BCK/BCI-algebras
Downlaod PDF
G. Muhiuddin and Young Bae Jun
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 180-189
Abstract

In [2], Jun discussed implication-based subalgebras in BCK/BCI-algebras. In this article, more general forms than Jun’s results are discussed. We provide an example to show that a fuzzy subalgebra with thresholds 0 and 0.5 is not an implication-based subalgebra under the Łuckasiewicz implication operator, and then conditions for a fuzzy subalgebra with thresholds 0 and 0.5 to be an implication-based subalgebra under the Łuckasiewicz implication operator are provided.

G. MUHIUDDIN
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA.
Email: chishtygm@gmail.com

YOUNG BAE JUN
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF TABUK, TABUK 71491, SAUDI ARABIA.
Email: skywine@gmail.com

A note on a coupled system of Caputo-Fabrizio fractional differential
inclusions

Downlaod PDF
Aurelian Cernea
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 190-195
Abstract

A coupled system of Caputo-Fabrizio fractional differential inclusions is studied and the existence of solutions is obtained when the set-valued maps that define the problem have nonconvex values, but there are Lipschitz in the state variables.

AURELIAN CERNEA
FACULTY OF MATHEMATICS AND COMPUTER SCIENCE, UNIVERSITY OF BUCHAREST, ACADEMIEI 14,
010014 BUCHAREST, ROMANIA AND ACADEMY OF ROMANIAN SCIENTISTS, SPLAIUL INDEPENDENT¸ EI 54, 050094 BUCHAREST, ROMANIA.
Email: acernea@fmi.unibuc.ro

Pythagorean cubic ideal of semigroup
Downlaod PDF
V. Chinnadura and A. Arulselvam
Annals of Communications in Mathematics, Vol. 4 (2) (2021), 196-206
Abstract

In this paper, we introduce the notion of Pythagorean cubic ideal in semigroup. Also, we discuss some of their properties with examples.

V. CHINNADURAI
DEPARTMENT OF MATHEMATICS, ANNAMALAI UNIVERSITY, ANNAMALAINAGAR-608002, TAMILNADU, INDIA.
Email: kv.chinnadurai@yahoo.com

A. ARULSELVAM
DEPARTMENT OF MATHEMATICS, ANNAMALAI UNIVERSITY, ANNAMALAINAGAR-608002, TAMILNADU, INDIA.
Email: arulselvam.a91@gmail.com

Latest News

Download